I started fluoxetine 4 days ago on 20mg every other day, first day was ok first night I didn't sleep, second day wasn't to bad second night didn't sleep, 3ed day really bad headache and really tired but couldn't sleep and feeling dizzy , 3ed night on and off sleep as taken a diazepam , 4th day head still really hurts feel sick on and off go hot on and off still really tired and feeling dizzy and off my food feel sick to eat and am in bed most the day :( do I carry on with the tablets hoping it will pass or stop ? Any one having the same feels as me ? I can't cope with this but also can't cope with the anxiety and depression I have ! Help !!
I am so sorry you are feeling so bad. Some people make it past the side effects and for some it is just too much. No one knows if you will get past the side effects in 2-4 weeks or not. It is unusual to be taking it every other day. I would talk to your doc about your side effects. Maybe a lower dose every day? Or ask your doc about the many other med options, maybe one that does not hit you so hard and fast with the side effects.
Antidepressants can cause insomnia and increase anxiety when you first start them. That is why some docs prescribe a benzo short term for sleep and anxiety. It is an awful feeling to be dealing with anxiety and depression plus side effects from the med. If you start to have suicidal ideation please call your doc right away.
I hope you get better soon. You are not alone. Let us know how you are doing. janie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2013 • 17 answers
Posted 4 Dec 2014 • 2 answers
Posted 7 Feb 2015 • 2 answers
Posted 4 Jul 2016 • 3 answers
Posted 1 day 23 hours ago • 1 answer